MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 10 5MM; KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 10 5MM; KNEE TIBIAL INSERT
Catalog Number 151621005
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address rapid increase in pain and loosening of the tibial component at cement to implant interface.Cement manufacturer is from depuy.It was also reported that x-rays shows a large anterior medial defect all the way through the bone.Ap x-ray shows medial collapse of tibia.Surgeon felt this was a case of aseptic loosening of tibia with additional factors of obesity and possible fungal infection.The later wasn¿t confirmed by pathology at this time.The surgeon was concerned with the amount of scratching, pitting and wear that they poly components.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the received devices were evaluated by depuy commercialized product development.Review confirms the reported event.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.No product contribution to the reported event was identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 10 5MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key7107636
Report Number1818910-2017-51261
Device Sequence Number16411365
Product Code JWH
UDI-Device Identifier10603295046240
UDI-Public10603295046240
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151621005
Device Lot Number447901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight144